A few localisation theorems, by Bruno Kahn and R. Sujatha

Given a functor T:C -> D carrying a class of morphisms S in C into a class S' in D, we give sufficient conditions in order that T induces an equivalence on the localised categories. These conditions are in the spirit of Quillen's theorem A. We give some applications in algebaic and birational geometry.

This is an update of preprint #804, and has appeared as Homology, Homotopy and Applications, Vol. 9 (2007), No. 2, pp.137-161. See http://www.intlpress.com/HHA/v9/n2/a5/.

Bruno Kahn <kahn@math.jussieu.fr>
R. Sujatha <sujatha@math.tifr.res.in>